# SDR RRXA97016

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 576313375
- Condition: Dented
- Location: Ws 725
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-MAINTENANCE VISIT, FOUND DENT ON LT WING O/B NOSE SKIN AILERON (P/N 5763133-75), LWR SURFACE, AT XA=725.  DAMAGE ROUTED OUT,  FABRICATED FILLER AND REINFORCING DOUBLER, INSTALLED ON AILERON NOSE SKIN IAW APPROVED FAA-DER REO-02590.
